# SDR SWAA2024011732678

- Difficulty date: December 16, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727d S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FRAME LOCATED BS 727D AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT.  REPAIRED FRAME LOCATED BS 727D AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM 53-60-07-2R-2 REPAIR 2.
